MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 SIGMA HP UNI INS SZ5 7MM RM/LL; KNEE TIBIAL BEARING/INSERT

DEPUY ORTHOPAEDICS, INC.1818910 SIGMA HP UNI INS SZ5 7MM RM/LL; KNEE TIBIAL BEARING/INSERT
Catalog Number 102454507
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the poly insert would not engaged into tibial tray.Surgeon inspected bottom of poly and felt that it may be defective.Surgical delay by 2 minutes.
 
Additional Manufacturer Narrative
Examination of the returned device found damage that confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA HP UNI INS SZ5 7MM RM/LL
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7048829
Report Number1818910-2017-29542
Device Sequence Number1469599
Product Code HRY
UDI-Device Identifier10603295002932
UDI-Public10603295002932
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K070267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number102454507
Device Lot NumberH50301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2017
Initial Date Received by Manufacturer 10/25/2017
Supplement Date Received by Manufacturer11/29/2017
Initial Report FDA Received Date11/21/2017
Supplement Report FDA Received Date12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR